# SDR EIAA970058

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND AFT CARGO, TWO SEAT TRACKS HAVE MODERATE TO HEAVY CORROSION.  FABRICATED TWO AFT CARGO SEAT TRACKS IAW SRM 51-10-3, 53-20-0.  (M)
